# SDR UIEA2018042700813

- Difficulty date: April 26, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,353 hours, 22,742 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088B
- Part serial: Y0585
- Condition: Inoperative
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR INOPERATIVE EICAS MESSGAE,  NO RESET.  NNC COMPLETE.   REMOVED AND REPLACED THE IDG IAW AMM 24-11-01. PERFORMED A LEAK AND OPS CHECK IAW AMM 24-11-0.
